# SDR ASAA2013042294581

- Difficulty date: April 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,703 hours, 7,053 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4615
- Condition: Inoperative
- Location: Fuel Panel
- Part time: 25,484 hours, 7,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR TANK REFUEL GAUGE SHOWS 8S WHERE CTR SHOULD BE ANNUNCIATED.  QTY INDICATION IS GOOD.  REPLACED CTR REFUEL QTY INDICATOR IAW AMM 28-41-61/401. REFUEL QTY INDICATORS, OPS TEST NORMAL. FQIS BITE TEST PASSED.
